MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM BROAD LCP® PLATE 7 HOLES/134MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM BROAD LCP® PLATE 7 HOLES/134MM; PLATE,FIXATION,BONE
Model Number 226.571
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro codes: hwc.Ktt.(b)(4).The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that the patient underwent revision surgery and total femoral replacement due to a failed total knee arthroplasty which required a tumor resection on (b)(6) 2019.Originally the patient was implanted on (b)(6) 2016.On (b)(6) 2019, the patient reported difficulty bearing weight on left leg and was diagnosed with a left femur lytic lesion.There was no reported surgical delay.The procedure was completed successfully.Patient outcome is unknown.This complaint involves an unknown number of devices.This complaint involves one (1) device.This report is for one (1) 4.5 mm broad lcp® plate 7 holes/134 mm.This is report 1 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation flow: visual.Visual inspection: 4.5mm broad lcp® plate 7 holes/134mm was received at cq (quantity 1 part# 226.571 lot#4949119).Upon visual inspection at cq, it is observed that the device does not have any defects.But the reported complaint is not confirmed for the adverse event.Since no x-ray/ct scan was provided.Does the received condition agree with the complaint description? no.Was the complaint confirmed? no.Document/ specification review: design drawing from date of manufacture to current were reviewed during this investigation and no design issues were identified.Dimensional analysis: a dimensional inspection was not performed as no damage/breakage is found to the returned device as observed during the visual inspection.Investigation conclusion: a visual inspection, and document/specification review were performed as part of this investigation.It is observed that the device does not have any damage.But the reported complaint is not confirmed for the adverse event.Since no x-ray/ct scan was provided.A definitive root cause could not be identified.No product design or manufacturing issues were identified, and no new malfunctions were identified either.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot.Part number: 226.571.Lot number: 4949119.Part manufacture date: mar 07, 2005.Manufacturing location: elmira.Part expiration date: n/a.Non-conformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm broad lcp plate 7 holes/134mm product was processed through the normal manufacturing and inspection operations with no rework nor non-conformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history review.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.

Brand Name
4.5MM BROAD LCP® PLATE 7 HOLES/134MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9209945
Report Number2939274-2019-61662
Device Sequence Number18944654
Product Code HRS
UDI-Device Identifier10886982159052
UDI-Public(01)10886982159052
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number226.571
Device Catalogue Number226.571
Device Lot Number4949119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer10/25/2019
11/08/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date11/05/2019
11/25/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight111